# SDR UO22002F00006

- Difficulty date: March 8, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N326HG
- Make and model: Lear 35LEAR
- Aircraft serial: 501
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 30756392
- Part serial: 972141804375
- Condition: Failed
- Location: Nr4 Runner
- Part time: 1,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAL RUNNER FAILED CAUSING DAMAGE TO ENGINE.  MFG WORKING ON PROBLEM.
